Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Isotopic unknotting in $ F\times I$


Author: C. D. Feustel
Journal: Trans. Amer. Math. Soc. 179 (1973), 227-238
MSC: Primary 57A10; Secondary 57A65, 57C45
DOI: https://doi.org/10.1090/S0002-9947-1973-0315715-1
MathSciNet review: 0315715
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is essentially a generalization of Unknotting in $ {M^2} \times I$, by E. M. Brown. The major results in this paper concern the existence of ambient isotopies of unknotted arcs (families of arcs) properly embedded in $ F \times I$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57A10, 57A65, 57C45

Retrieve articles in all journals with MSC: 57A10, 57A65, 57C45


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1973-0315715-1
Article copyright: © Copyright 1973 American Mathematical Society